# SDR 97ZZZM324

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3425 · Integrated Flight System
- Part: Adi Wire Bundle
- Condition: Water Contam
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX FOR F/O'S ADI INDICATOR MALFUNCTIONS, ELECTRONIC RACKS E-1 AND E-2 WERE REMOVED.  THE REMOVAL OF THE RACKS WAS NESSITATED BY THE DISCOVERY OF 'BLUE WATER' INTRUSSION INTO THE WIRE BUNDLES FEEDING THE E-1 AND E-2 RACK CONNECTORS, WHILE THE LEAKAGE CAUSING THE INTRUSION HAD APPARENTLY BEEN RECTIFIED.  THE RESIDUE HAD NOT BEEN COMPLETELY ELMINATED FROM THE AREA.  AS STATED ABOVE, THE E-1 AND E-2 RACKS WERE REMOVED FROM THE A/C AND THE WIRE BUNDLES WERE THOROUGHLY CLEANED AND TREATED.  THE LOWER LOBE AREA WAS FULLY INSPECTED FOR FURTHER EVIDENCE OF FLUID DAMAGE.  NONE NOTED.  THE A/C WAS SUBSEQUENTLY RETURNED TO SERVICE WITH NO NEGATIVE FINDINGS.  (M)
